Tolerance of pollination networks to species extinctions

J Memmott, NM Waser, MV Price

Research output: Contribution to journalArticle (Academic Journal)peer-review

660 Citations (Scopus)
Translated title of the contributionTolerance of pollination networks to species extinctions
Original languageEnglish
Pages (from-to)2605 - 2611
Number of pages7
JournalProceedings of the Royal Society B: Biological Sciences
Volume271 (1557)
DOIs
Publication statusPublished - 22 Dec 2004

Bibliographical note

Publisher: The Royal Society

Cite this